# SDR MALA976090

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: 4970114010
- Condition: Failed
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT AND FLIGHT DECK EMERGENCY BUTTON WHEN PRESSED ONLY GET ONE CHIME.  MAINTENANCE REPLACED FLIGHT DECK CRADLE, OPS CHECKS GOOD.
